International Journal of Difference Equations (IJDE)

 

Volume 11, Number 1  (2016)

 

 

CONTENTS

 

Preface
pp. 1-2
Author: António J. G. Bento, Rui A. C. Ferreira, Ewa Schmeidel and César M. Silva

Factorization Method Applied to Second-Order (q,h)-Difference Operators
pp. 3-17
Author: Alina Dobrogowska and Galina Filipuk

Remarks on Fuzzy Differential Systems
pp. 19-36
Author: El Hassan Eljaoui, Said Melliani and Lalla S. Chadli

Continua of Periodic Points for Planar Integrable Rational Maps
pp. 37-63
Author: Armengol Gasull, Mireia Llorens and Víctor Mañosa

A System of Difference Equations with Solutions Associated to Fibonacci Numbers
pp. 65-77
Author: Yacine Halim

Global Solutions and Periodic Solutions for a Second-Order Quadratic Rational Difference Equation
pp. 79-103
Author: Nika Lazaryan and Hassan Sedaghat

A Nonautonomous Discrete Epidemic Model with Isolation
pp. 105-121
Author: Joaquim Mateus

 

 

 [UP]  
 

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact